MathSciNet Relay Station
MathSciNet bibliographic data
MR1507282 Contributed Item
Thomas, T. Y.; Extract from a Letter by E. Cartan Concerning my Note: On Closed Spaces of Constant Mean Curvature. Amer. J. Math. 59 (1937), no. 4, 793–794.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement